MAUDE Adverse Event Report: OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO

OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO
Model Number NEURO ZTI EVO
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The oticon medical representative reported a device failure on the cochlear implant.At this stage, an explantation is suggested.The scheduled explantation date was not communicated.
 
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti evo was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up report will be submitted if the device explanted.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall (b)(4).

Brand Name
NEURO ZTI COCHLEAR IMPLANT
Common Device Name
NEURO ZTI EVO
Manufacturer (Section D)
OTICON MEDICAL - NEURELEC
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR  06220
Manufacturer Contact
charlotte desbrosse
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR   06220
MDR Report Key19078464
Report Number3016743107-2024-00016
Device Sequence Number6677478
Product Code MCM
UDI-Device Identifier03663227801859
UDI-Public(01)03663227801859(11)201109(17)231109
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P200021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/09/2020
Device Model NumberNEURO ZTI EVO
Device Catalogue NumberM80185
Device Lot Number20-04874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown